Asymmetric Separation of Convex Sets
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
462 2
Ultima descărcare din IBN:
2022-04-13 09:52
Căutarea după subiecte
similare conform CZU
514.172 (3)
Геометрия (105)
SM ISO690:2012
SOLTAN, Valeriu. Asymmetric Separation of Convex Sets. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 2(93), pp. 88-101. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(93) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

Asymmetric Separation of Convex Sets

CZU: 514.172
MSC 2010: 52A20.

Pag. 88-101

Soltan Valeriu
 
George Mason University
 
 
Disponibil în IBN: 18 septembrie 2020


Rezumat

Based on various types of asymmetric hyperplane separation of a given pair of convex sets K1 and K2 in the n-dimensional Euclidean space, we derive a uniform description of existing types of separation. Our argument uses properties of the polar cone (K1 − K2)0. Also, we consider asymmetric separation of convex cones with a common apex.

Cuvinte-cheie
separation, hyperplane, convex, cone

Dublin Core Export

<?xml version='1.0' encoding='utf-8'?>
<oai_dc:dc xmlns:dc='http://purl.org/dc/elements/1.1/' xmlns:oai_dc='http://www.openarchives.org/OAI/2.0/oai_dc/' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.openarchives.org/OAI/2.0/oai_dc/ http://www.openarchives.org/OAI/2.0/oai_dc.xsd'>
<dc:creator>Soltan, V.P.</dc:creator>
<dc:date>2020-09-18</dc:date>
<dc:description xml:lang='en'><p>Based on various types of asymmetric hyperplane separation of a given pair of convex sets K<sub>1</sub> and K<sub>2</sub> in the n-dimensional Euclidean space, we derive a uniform description of existing types of separation. Our argument uses properties of the polar cone (K<sub>1</sub> &minus; K<sub>2</sub>)<sup>0</sup>. Also, we consider asymmetric separation of convex cones with a common apex.</p></dc:description>
<dc:source>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica 93 (2) 88-101</dc:source>
<dc:subject>separation</dc:subject>
<dc:subject>hyperplane</dc:subject>
<dc:subject>convex</dc:subject>
<dc:subject>cone</dc:subject>
<dc:title>Asymmetric Separation of Convex Sets</dc:title>
<dc:type>info:eu-repo/semantics/article</dc:type>
</oai_dc:dc>